# SDR HNAA2024011700023

- Difficulty date: December 7, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E013309 L/H #1 LEADING EDGE NOSE SKIN IS DENTED AT APPROXIMATELY 63.5" FROM OUTBD END.  PERFORMED PERMANENT REPAIR TO LH #1 LEADING EDGE NOSE SKIN IAW EMB 145 SRM 57-40-00RE ITEM 2, FIG 201, SHEET 1, 2 AND EO1-57-24-0005
